Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Infant has bleeding through nose, taking amoxicillin for severe cold. Could it be due to medicine?

my four month old twin daughter is taking amoxicillin as shes had bad cold for a while and was affecting her feeds the doctor advised she was put on antibiotics to make sure it didnt pregress into a chest infection ect shes only been having 2.5ml 3 times a day shes only so far had 4 doses and has been having little amounts of blood coming from her nose rather a few times since shes been taking it however could it be due to the amoxicillin
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query.
Amoxicillin is not known to cause bleeding problem.
Nose bleeding cab be a part of disease itself as cold leads to dryness in nasl mucosa which can lead to bleeding,
I suggest you to apply ice compresses over nose in case of bleeding,pinch nose for 5 minutes.put paraffin drops 2 to 3 times a day.
In case symptoms persist take him to pediatrician for evaluation and proper treatment.

Your baby will be fine
God bless
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor